MathSciNet Relay Station
MathSciNet bibliographic data
MR1866369 (2002h:30012) 30C45 (30C75)
Jenkins, James A. On two point distortion theorems for bounded univalent regular functions. Kodai Math. J. 24 (2001), no. 3, 329–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement